# SDR ASOA201101392

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 16,327 hours, 15,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  HANDLE IS STICKEY AND DIFFICULT TO OPERATE.  COMPLIED WITH INSP AND OPS CHECK OF PAX DOOR NO DEFECTS NOTED DOOR OPERATE NORMAL INOPEN/CLOSED IAW AMM52-11-00.
